# SDR AALA201712129053

- Difficulty date: December 9, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 22,851 hours, 9,151 cycles
- System (JASC): 2540 · Lavatories
- Part: Counter
- Condition: Melted
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. BURNING SMELL IN THE LEFT AFT LAVATORY. INSPECTION SHOWED SOMETHING HAS MELTED THE LAW COUNTER. NO EVIDENCE OF FIRE IN AFT LAVATORY ODOR CAUSED BY MELTED COUNTER TOP. OK FOR SERVICE.
